Doesn't look like it from wikipedia. Your pharmacist will know for sure though as we can't give out medical advice here.
Metformin is contraindicated in people with any condition that could increase the risk of lactic acidosis, including kidney disorders (creatinine levels over 150 μmol/l (1.7 mg/dL), although this is an arbitrary limit), lung disease and liver disease. According to the prescribing information, heart failure, in particular, unstable or acute congestive heart failure, increases risk of lactic acidosis with metformin. A 2007 systematic review of controlled trials, however, suggested metformin is the only antidiabetic drug not associated with any measurable harm in people with heart failure, and that it may reduce mortality in comparison with other antidiabetic agents.
Metformin is recommended to be temporarily discontinued before any radiographic study involving iodinated contrast agents, (such as a contrast-enhanced CT scan or angiogram), as the contrast dye may temporarily impair kidney function, indirectly leading to lactic acidosis by causing retention of metformin in the body. Metformin can be resumed after two days, assuming kidney function is normal.
The most common adverse effect of metformin is gastrointestinal upset, including diarrhea, cramps, nausea, vomiting and increased flatulence; metformin is more commonly associated with gastrointestinal side effects than most other antidiabetic drugs. The most serious potential side effect of metformin use is lactic acidosis; this complication is very rare, and the vast majority of these cases seem to be related to comorbid conditions, such as impaired liver or kidney function, rather than to the metformin itself.
Metformin has also been reported to decrease the blood levels of thyroid-stimulating hormone in people with hypothyroidism, and, in men, testosterone. The clinical significance of these changes is still unknown.
how does what you posted have to do with my question
why did you stop metformin? I was on birth control and metformin because of the panic attacks. So stopping abruptly like that is probably the problem honey, talk to your dr. though. Youll be ok :)